| Model Number |
AZURION 5M20 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system gave a remote alert indicating the flat detector had an aurora link error, which can impact imaging.No harm was reported to philips.Philips has started an investigation of this complaint.